Cetafen Cold & Sinus (Non Aspirin) 50 packets

Hart Health

245B

Item Number: 245B

Description: Cetafen Cold & Sinus (Non Aspirin), 2 tablets per packet, 50 packets per box. Sold by box. Relieves cough, sore throat, headache and nasal congestion due to cold and flu.

  • Strong cough, cold and flue relief
  • Active ingredients Acetaminophen 325 mg, and Phenylephrine HCl 5 mg, Guaifenesin 100 mg., Dextromethorphan 15 mg. per tablet.
  • Bilingual box labeling
  • Convenient, easy-to-use dispenser box.
  • 50 packets of 2 tablets, (100 total tablets).
 

Collections: Medicinals

Category: Box, Cetafen

Type: First Aid Supplies


Related Items